# SDR DALA1020420603

- Difficulty date: August 22, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- Aircraft time: 79,697 hours, 41,117 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE EMERGENCY LIGHT AT SEAT 25D INOPERATIVE. HARNESS IS PULLED OUT. SPLICED AND SECURED WIRES UNDER SEAT 25D. OPS CHECK OK.
